Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Uncomfortable anal itching - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
User :   hello i have been recently experiencing some uncomfortable anal itching and was wondering what may have been the cause of this?
Doctor :   how can i help u
Doctor :   ok
Doctor :   i will help u in this
Doctor :   can i ask few Q
User :   okay thankyou
User :   sure
User :   my toiletry habits have not changed
Doctor :   wats your age
User :   15
Doctor :   do yu have any anal bleeding
Doctor :   any piles
User :   none to poth
User :   both
Doctor :   any difficulty in passing stools
User :   i was wondering if it was related to hygiene, either too much or too little or dermatitis
Doctor :   thats constipation
User :   none, it is the same as normal
Doctor :   any ulcer in the anal region
User :   nope
Doctor :   ok
Doctor :   its only itching
User :   yeah
Doctor :   since how many days
User :   few weeks now
Doctor :   are u on any medications
User :   i tried creams which at first helped but then didnt
User :   no other medication no
Doctor :   do yu have itching thruout
User :   nope
User :   throughout
User :   wait yes
User :   but it is worse after wiping
User :   and better after showering
Doctor :   ok
Doctor :   its better to take Sitz bath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor